# SDR CA970618019

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A310-304
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Part number: DSB1102
- Condition: Failed
- Location: Lh Landing Gear
- Part time: 15,977 hours
- Component: Messier, D22121300
- Stage of operation: CL
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO RETRACT LANDING GEAR ON SYSTEM #1, SYSTEM #2 SELECTED AND GEAR RETRACTED. AFTER PASSING 'TAKE-OFF INHIB' (LIFT OFF PLUS 1 MINUTE) THE FOLLOWING FAILURES OCCURRED. CABIN PRESSURE REG #1 - CAPT. PITOT HEAT AND TAT HEAT - F/O PITOT HEAT - FAC #1 - ATS #1. THE LH LANDING GEAR SHOCK ABSORBER (65 GB) WAS REPLACED. CONFIRMED UNSERVICEABLE BY METER CHECK. RETRACTION TEST CARRIED OUT SERVICEABLE.
